Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How can constipation be treated ? I had a kidney transplantation done

I had kidney transplant in dec 2009 and doing well in all parameters. My creatine has been 1.0 to 1.1 in the last 12 months with Hb 14. My only problem is GI disturbance. either I have frequent motions ( 3 to 4 per day ) or constipation with little discomfort. I have not gained any weight probably last 2 kgs over last one year period. Could you plz suggest how can i handle this issue. my nephrologist asks to to ignore since every other parametere is with in normal limits. My glucose levels and Bp are normal mostly. My pangraf blood levels have been always high even on a current dose of 2.5mg per day. Plz advise.
Asked On : Mon, 27 Dec 2010
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Thanks for query,
As your all parameters are fine nothing to worry.
Do not go for any medicine for this problem as it may affect the kidney.
Take plenty of water.
Constipation is not big problem as people thinks.
Avoid fried and junk food.
Ok and bye.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor